# SDR N6WA2025111902

- Difficulty date: November 17, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N578GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10083
- Aircraft time: 39,578 hours, 37,513 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342698S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH CROSSBEAM AT FS280 FLOOR STRUCTURE.    REMOVED AND REPLACED RT CROSSBEAM AT FS280 FLOOR STRUCTURE IAW GOJET EO-C550-53MA-106-O.
